Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi I'm 30 yrs old and my skin problems got really bad last year I was prescribed lymecyline for big bump like spots on my chin whilst on lymecyline I went in sun beds and now have little red pustules on my chest shoulders down my spine and on my neck I went back to the doctors and she said it was the combination of the antibiotics and the sunbed and gave me more lymecyline, its started to clear on my chest and neck but my back is worse than ever and sore and itchy- the next doctor i saw gave me benzoyl peroxide and the contraceptive pill so I'm now on all three. I'm on my period so I have breakouts on my face which I kind of expect but my back is worse than ever and sore. Should I keep going with the medication or is it going to make things worse. I am super depressed and am googling and self diagnosing like there's no tomorrow- this is all new to me and I'm getting so much advice and information I don't know what's right and what's wrong. Please help xxx

Link to comment
Share on other sites

Figured that lol- seriously depressed anti biotics benzoyl peroxide and the pill will it actually work? It's so itchy sore and unbearable to look in the mirror 

Link to comment
Share on other sites

it may help but once you go on the pill it is a million times worse when you come off. totally not worth it if you ask me. it completely imbalances you. antibiotics completely destroy your gut health. you kill the good bacteria along with the bad so you end up with candida. most the time they dont tell you that you need to be taking good probiotics if you take antibiotics. i would ditch the benzoyl peroxide and try sulfur soap and ointment/spot treatment. the treatments your doc prescribed are going to make things so much worse in the long run. i would consider trying to fix it naturally. i recommend you check out the love vitamin website, eat healthy and try to stay positive. good luck to you :)

Edited by hopeless87
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×